Previous |  Up |  Next


Title: Embedding topological semigroups into the hyperspaces over topological groups (English)
Author: Banakh, Taras
Author: Hryniv, Olena
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 48
Issue: 2
Year: 2007
Pages: 3-18
Category: math
MSC: 20M18
MSC: 22A05
MSC: 22A15
MSC: 54B20
idZBL: Zbl 1155.22300
idMR: MR2512898
Date available: 2012-10-06T02:43:36Z
Last updated: 2012-10-06
Stable URL:


Files Size Format View
ActaCarolinae_048-2007-2_2.pdf 1.198Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo